| Catalog Number |
MQ1816 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound-guided lymph biopsy through normal density tissue, using the marquee instrument.During the procedure, the stylet of the needle was allegedly found bent and having difficulty removing the product from the patient.No coaxial needle was used, and the procedure was completed with another device.There were no reported patient injuries.
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided lymph biopsy procedure through normal density tissue, using the marquee instrument.During the procedure, the stylet of the needle was allegedly bent and had difficulty in removing the product from patient.No coaxial was used.The procedure was completed with another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows the one marquee device with stylet bent.Based on the review of the photo, the reported needle bent issue can be confirmed and difficult to remove cannot be confirmed.Therefore, based on the photo review the investigation is confirmed for the reported needle bent as a bent was noted on the stylet however the investigation is kept as inconclusive for the reported difficult to remove as no objective evidence was shown in the provided photo to support the reported event.A definitive root cause for the reported needle bent and difficult to remove could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.